# SDR AALA202310044323

- Difficulty date: September 29, 2023
- Submitted: October 4, 2023
- Operation: Air carrier
- Aircraft: N887NN
- Make and model: Boeing 737823
- Aircraft serial: 31141
- Aircraft time: 34,553 hours, 14,592 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LAV DOOR DIFFICULT TO OPEN AND CLOSE. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN).
